I’m 18. I started the pill and its azerette and I’ve just started my fourth pack. My periods were very long and extreme cramping came with it as well as the fact that I went through an extra large tampon and heavy pad (together) in about an hour…since I started the pill my periods come right when I start the blue pills, are light, hardly any cramping, and end on the last pill (5 days). This period I was suppose to have stopped yesterday but I just went to the bathroom and a bunch of blood came out… I have extreme pressure at the bottom of my tummy right above my vagina and the pain is like someone is threading needles through my stomach and yanking… It hurts very very bad and I would rate it a 9 ….I’ve had a kidney stone so that’s why I’m not rating it a 10… Is there anyway I could be pregnant and miscarrying? Or the egg is implanting in my uterus? I was pregnant a lil over a year ago and had a very bad miscarriage.. Lots of blood and pain… And tissue also came out. I’m just wondering if something like that is happening again… I want to know asap so I can stop the pill so I don’t hurt the baby or what ever is going on… The pain is just similar to the miscarriage and I really need help… Thanks